Hamiltonian shortage, path partitions of vertices, and matchings in a graph
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 305-318
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_2_305_318,
author = {Z. Skupie\'n},
title = {Hamiltonian shortage, path partitions of vertices, and matchings in a graph},
journal = {Colloquium Mathematicum},
pages = {305--318},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-305-318},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-305-318/}
}
TY - JOUR AU - Z. Skupień TI - Hamiltonian shortage, path partitions of vertices, and matchings in a graph JO - Colloquium Mathematicum PY - 1976 SP - 305 EP - 318 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-305-318/ DO - 10.4064/cm-36-2-305-318 LA - en ID - 10_4064_cm_36_2_305_318 ER -
Z. Skupień. Hamiltonian shortage, path partitions of vertices, and matchings in a graph. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 305-318. doi: 10.4064/cm-36-2-305-318
Cité par Sources :